The limit set of a Fuchsian group

S. J. Patterson University of Cambridge, England

TBD mathscidoc:1701.331493

Acta Mathematica, 136, (1), 241-273, 1974.7
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:39 uploaded by actaadmin ] [ 81 downloads ] [ 0 comments ]
@inproceedings{s.1974the,
  title={The limit set of a Fuchsian group},
  author={S. J. Patterson},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203239561162202},
  booktitle={Acta Mathematica},
  volume={136},
  number={1},
  pages={241-273},
  year={1974},
}
S. J. Patterson. The limit set of a Fuchsian group. 1974. Vol. 136. In Acta Mathematica. pp.241-273. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203239561162202.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved